Revista Matemática Iberoamericana


Full-Text PDF (1541 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 2, 1988, pp. 227–251
DOI: 10.4171/RMI/73

Published online: 1988-08-31

Fatou Theorems for Some Nonlinear Elliptic Equations

Eugene B. Fabes[1], Nicola Garofalo[2], S. Marin-Malave[3] and Sandro Salsa[4]

(1) University of Minnesota, Minneapolis, USA
(2) Università di Padova, Italy
(3) University of Minnesota, Minneapolis, USA
(4) Politecnico di Milano, Italy

No abstract available for this article.

No keywords available for this article.

Fabes Eugene, Garofalo Nicola, Marin-Malave S., Salsa Sandro: Fatou Theorems for Some Nonlinear Elliptic Equations. Rev. Mat. Iberoamericana 4 (1988), 227-251. doi: 10.4171/RMI/73